Vol. 12, No. 3, 2019

Download this issue
Download this issue For screen
For printing
Recent Issues

Volume 17
Issue 2, 183–362
Issue 1, 1–182

Volume 16, 5 issues

Volume 15, 5 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 8 issues

Volume 11, 5 issues

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
About the journal
Ethics and policies
Peer-review process
Submission guidelines
Submission form
Editorial board
Editors' interests
ISSN (electronic): 1944-4184
ISSN (print): 1944-4176
Author index
To appear
Other MSP journals

Vol. 12, No. 3, 2019

Darboux calculus

Marco Aldi and Alexander McCleary

A countable space with an uncountable fundamental group

Jeremy Brazas and Luis Matos

Toeplitz subshifts with trivial centralizers and positive entropy

Kostya Medynets and James P. Talisse

Associated primes of $h$-wheels

Corey Brooke, Molly Hoch, Sabrina Lato, Janet Striuli and Bryan Wang

An elliptic curve analogue to the Fermat numbers

Skye Binegar, Randy Dominick, Meagan Kenney, Jeremy Rouse and Alex Walsh

Nilpotent orbits for Borel subgroups of $\mathrm{SO}_{5}(k)$

Madeleine Burkhart and David Vella

Homophonic quotients of linguistic free groups: German, Korean, and Turkish

Herbert Gangl, Gizem Karaali and Woohyung Lee

Effective moments of Dirichlet $L$-functions in Galois orbits

Rizwanur Khan, Ruoyun Lei and Djordje Milićević

On the preservation of properties by piecewise affine maps of locally compact groups

Serina Camungol, Matthew Morison, Skylar Nicol and Ross Stokke

Bin decompositions

Daniel Gotshall, Pamela E. Harris, Dawn Nelson, Maria D. Vega and Cameron Voigt

Rigidity of Ulam sets and sequences

Joshua Hinman, Borys Kuca, Alexander Schlesinger and Arseniy Sheydvasser